I'm having issues lately with Tinea Cruris in my groin and one of my armpit has one patch and it is ichy. I have been applying Anti-Fungal cream Itchmosol and the itchiness goes away but the next day it grows up again, I didn't have it in my armpit but has been infected recently, apart from hygiene, is there any other effective cream I could use? Thank you.
In the treatment of jock itch there are certain precautions which must be taken along with medications. .Keep the skin clean and dry. Wear loose clothing. Avoid clothing that rubs and irritates the area. You may need treatment by a health care provider if your infection has been persisting longer than 2 weeks or if it’s severe or frequently returns. You healthcare provider may prescribe stronger antifungal medications or oral antifungal may be needed. Few other conditions which may mimic jock itch are pubic lice, eczema, lichen simplex chronicus etc.It is best to consult a doctor. Do keep me posted.
Take care and regards!
Thank you for the respone doc. I have had it over a month now but it is much better after applying the anti-fungal cream continuously. A while ago I had stopped the cream use and it had returned, but now it is getting better and not itchy at all since I apply the cream regularly. At first on the medial sides of both my thighs there were red patches, I thought it was just due to the changing climate and humidity back then, but it persisted and turned into itchy brown skin, I hope it vanishes or I will definitely consult a doc in person. I'm free of other mimicing conditions for I know, though,
Thank you once again and my regards,
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.